# SDR UALA2012091405211

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 42,116 hours, 17,226 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR R2 DOOR LOWER THRESHOLD (SILL) CORRODED.  REMOVED CORROSION FROM DOOR THRESHOLD (SILL) BEAM FLANGE 6 AFT OF FRAME 68.  MATERIAL LOSS FOUND OUT OF SRM LIMITS.  REMOVED & REPLACED DOOR SILL ASSY REF SRM 51-42-11.
